# SDR A6WA201442070

- Difficulty date: October 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 37,409 hours, 34,051 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Adg
- Condition: Deployed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER ROTATION ADG AUTO DEPLOYED.  FOLLOWED BY ALL CTR PEDESTAL LIGHTS, EICAS & RTU LIGHTS FLASHING ON & OFF.  NO MSG'S POSTED ADG SHOWED DEPLOYED ON SYNOPTIC PAGE.  LANDED AT 45K LBS.
